# SDR MASA2013082857238

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 24,081 hours, 19,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT ROW 18 INOPERATIVE.  REPLACED LAMP, OPS CHECKED GOOD.
